Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On Okamura's uniqueness theorem


Author: John H. George
Journal: Proc. Amer. Math. Soc. 18 (1967), 764-765
MSC: Primary 34.04
DOI: https://doi.org/10.1090/S0002-9939-1967-0212240-6
MathSciNet review: 0212240
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. D. Moyer, A general uniqueness theorem, Proc. Amer. Math. Soc. 17 (1966), 602-607. MR 0192096 (33:323)
  • [2] H. Okamura, Condition nécessaire et suffisante remplie par les équations différentielles ordinaires sans points de Peano, Mem. Coll. Sci. Kyoto Univ. A 24 (1942), 21-28. MR 0031614 (11:178a)
  • [3] T. Yoshizawa, Stability theory by Liapunov's second method, The Mathematical Society of Japan, Maruzen, Tokyo, 1966. MR 0208086 (34:7896)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.04

Retrieve articles in all journals with MSC: 34.04


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0212240-6
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society